# SDR USAA2012091700039

- Difficulty date: September 16, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 38,531 hours, 21,412 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02015
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - RIGHT TRAILING EDGE FLAP INTERCONNECTING STRUT WORN.  REMOVED AND REPLACED STRUT IAW A319 AMM 27-51-44-000-001-A.
